Back to top
+918035928967
Send SMS Send Inquiry

Product Showcase
Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

750 INR/Box

Product Details:

  • Ingredients Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)
  • Suitable For Suitable For All
  • Click to view more
X

Price And Quantity

  • 750 INR/Box
  • 20 Box

Product Specifications

  • Suitable For All
  • Aceclofenac (100mg) + Paracetamol (325mg) + Cetirizine (10mg) + Phenylephrine (5mg) + Caffeine (25mg)

Trade Information

  • Cash in Advance (CID), Cash Advance (CA), Cash on Delivery (COD), Cash Against Delivery (CAD)
  • 10*10'S Blister Pack
  • All India

Product Description

Ascare-cold Tablet is a prescription medicine used in the treatment of common cold symptoms. It relieves common cold symptoms like runny nose, watery eyes, sneezing, and congestion or stuffiness in your nose. It also blocks the release of certain chemicals that causes inflammation, pain, and fever.

Take Ascare-cold Tablet is a prescription medicine used in the treatment of common cold symptoms. It relieves common cold symptoms like runny nose, watery eyes, sneezing, and congestion or stuffiness in your nose. It also blocks the release of certain chemicals that causes inflammation, pain, and fever.

Take Ascare-cold Tablet in the dose and duration as prescribed by the doctor. It may be taken with or without food. Take it regularly as long as it is required to get maximum benefits. Keep taking the medicine even if your symptoms disappear until you complete the dose. Do not stop taking the medicine suddenly unless the doctor tells you it is alright to stop.

Use of this medicine may cause nausea, vomiting, stomach pain, heartburn, and restlessness in some people. Let your doctor know if any of these side effects bother you. Before you take this medicine, let your doctor know about any other medicines you are taking. You should also tell your doctor if you have any problems with your heart, liver, or kidneys. Pregnant and breastfeeding women should consult their doctors first before taking this medicine. Take it regularly as long as it is required to get maximum benefits. Keep taking the medicine even if your symptoms disappear until you complete the dose. Do not stop taking the medicine suddenly unless the doctor tells you it is alright to stop.

Use of this medicine may cause nausea, vomiting, stomach pain, heartburn, and restlessness in some people. Let your doctor know if any of these side effects bother you. Before you take this medicine, let your doctor know about any other medicines you are taking. You should also tell your doctor if you have any problems with your heart, liver, or kidneys. Pregnant and breastfeeding women should consult their doctors first before taking this medicine.


UNICOWIN FORMULATIONS LLP

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.